# SDR ASAA0944234

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 33,450 hours, 18,080 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 65C2584151
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LE SPAR DELAMINATED.  REPAIRED RUDDER LE SPAR.
